# SDR ABXA9700684

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE MAIN FRAME AT STA 718 RT WAS FOUND CRACKED BEYOND A PREVIOUS REPAIR.  REPAIRED IAW REA D953-16620.
